Journal of Siberian Federal University. Mathematics & Physics / On the Cycles Separating the System of m Hypersurfaces in the Neighbourhood of the Point in Cn

Full text (.pdf)
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
Ulvert, Roman V.
Contact information
Ульверт, Роман В. : Институт информатики и телекоммуникаций, Сибирский аэрокосмический университет , Красноярский рабочий, 31, Красноярск, 660014, Россия , e-mail:
separating cycle; local residue; local cycle

It is known, that any n-cycle on a Stein manifold of dimension n, which topologically separates n hypersurfaces, is homologous to the linear combination of the local cycles in the discrete intersection of the hypersurfaces. In this paper we consider the case when m > n. Particulary, we proof that in the local case, if m = n + 1, such cycles is also related with discrete intersection of n-subsets of hiperfaces.

Paper at repository of SibFU